Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Gall stones, ultrasound showed fatty liver, cholelithiasis, renal cyst. Prescribed Ceftas cl, Lan 30. Advice?

My father has a gallstone probelm.He is 71 yr old.Recently we have taken ultrasound scan of abdomen and pelvis.Impression of the report was, Fatty lever.No focal lesion. Cholelithiasis .No evidence of cholecystitis .Large renal simple cortical cyst.No other sonographically evident intraabdominal pathology.we have consulted doctor,he prescribed following medicines for 5 days.Ceftas cl 200 and Lan 30.In this situation I need ur proper direction in this case.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
asymptomatic gallstones without cholecystitis requires no treatment. if he develops cholecystitis then he will require surgery, simple fatty liver also require no specific treatment
simple renal cyst also require no treatment except regular followup
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor